# SDR SWAA2019110838702

- Difficulty date: September 26, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON EXTERIOR FUSELAGE SKIN @STA. 219+3, 16.5" ABOVE STR. 24R. / SKIN DENT DAMAGE BS 219+3, 16.5" ABOVE 24R STR IS REPAIRED PER SWA EA 1-753-35906 REV IR (ATS ER 19-05208 REV IR).
